| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient age/date of birth: unknown as information was not provided.Patient gender: unknown as information was not provided.(b)(4).Attempts were made to contact the customer account requesting additional information however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported intraocular lens (iol) model zxr00 21.0 diopter, was implanted in the patient¿s operative eye on (b)(6) 2019.The iol was explanted on (b)(6) 2019.Attempts were made to contact the customer account requesting additional information however, to date no response has been received.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed because the product was not returned.A product quality deficiency could not be confirmed.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no other complaints for this production order number have been received.Conclusion: as a result of the investigation, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.Attempts were made to contact the customer account requesting additional information however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-010215.